# SDR CA150910002

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEVEL OFF AT FL380 THROTTLES,  AS ACFT ACCELERATED DURING LEVEL OFF, THE LEFT ITT MOVED INTO THE RED INDICATION AND REQUIRED THROTTLE REDUCTION OUT OF MCT TO CHANGE THE READING INTO THE GREEN.  ITT INDICATED IN THE RED FOR APPROXIMATELY 2 SECONDS.
